# SDR SIMA20170514002

- Difficulty date: May 14, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 16,492 hours, 11,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY IAW AMM 33-51-17. OPS CHECKED GOOD. NO OTHER  DEFECTS NOTED.
